Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i9.60
pages 65-76

Optimal Control of a Class of Random Distributed Sobolev Type Systems with Aftereffect

Larisa A. Vlasenko
V. N. Karazin Kharkov National University, Ukraine
Anatoliy G. Rutkas
Kharkov National University of Radio and Electronics, Kharkov


The problem of optimal random control with the quality quadratic functional for distributed systems with time delay is studied. The system is described by the linear random differential-operator equation, which is not solved for the stochastic differential. The basic assumption is the limitation of the resolvent growth of the characteristic operator sheaf of the equation in some right half-plane. The applications of the abstract results to stochastic partial differential equations, that are not relevant to the Cauchy–Kovalevskaya type, in particular, to the random Navier–Stokes system, are considered.

Articles with similar content:

Sensitivity of Multidimensional Discrete Linear Models with Delays
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
A.I. Ruban
Telecommunications and Radio Engineering, Vol.70, 2011, issue 10
I. V. Petrusenko, Yurii Konstantinovich Sirenko
Optimization Procedure for Solution of the Generalized Silvester Matrix Equation
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Igor V. Yurchenko, Anatoliy V. Nikitin
Necessary Conditions of Optimality in a Non-Smooth Multistage Discrete 2D Control System
Journal of Automation and Information Sciences, Vol.44, 2012, issue 8
Mehriban Mamed kyzy Nasiyati , Kamil Bayramali oglu Mansimov
Control of Nonlinear Stochastic Systems
Journal of Automation and Information Sciences, Vol.33, 2001, issue 4
Vasiliy V. Yasinskiy, Mariya V. Trigub